# SDR 04FDEA03026

- Difficulty date: November 8, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: ACA71501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT - STA 755 TO 775 STR 43L SPLICE FOUND CRACKED.   FORWARD CARGO COMPARTMENT - STA 755 TO 775 STR 43L AREA SPLICE REMOVED AND REPLACED AS PER SRM 51-31-01 & 51-33-01 VOL II.
